# SDR AALA20070496

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15512
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS ON RIGHT SIDE OF FIRST CLASS AND BACK TO HALF OF BUSINESS CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS ON RIGHT SIDE OF FIRST CLASS AND BACK TO HALF OF BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
